# SDR 97ZZZX4333

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N28893
- Make and model: Piper PA-32-300
- Aircraft serial: 327940123
- System (JASC): 2150 · Cabin Cooling System
- Part: Idler Pulley
- Condition: Bearing Failed
- Location: Air Cond
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, THE IDLER PULLEY ASSY DETACHED FROM BEARING ASSY.  PULLEY COULD HAVE HUNG UP IN FLY-WHEEL RING GEAR.  NEW ENGINE INSTALLED JUST PRIOR TO FAILURE.  RECOMMEND NEW BEARING BE INSTALLED AT ENGINE OVERHAUL.
